• question-icon

    Can diarrhea effect the morning after pill?

default
Posted on Sat, 3 Mar 2018 in Women's Health
Question: If I get diarrhoea about 22 hours after taking the morning after pill, will the pill be ineffective?
doctor
Answered by Dr. Deepti Verma 57 minutes later
Brief Answer:
No effect

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Having diarrhoea after taking the morning after pill do not affects the efficacy of the pill, as the pill is absorbed in the blood by then.
The pill is ineffective only one has vomiting within 12 hours of taking the pill.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Deepti Verma 4 hours later
Ok. Many thanks for your help.
doctor
Answered by Dr. Deepti Verma 12 hours later
Brief Answer:
Happy to help

Detailed Answer:
Hi dear,
I am happy to have helped you.
You can get back to me anytime for further queries by asking a direct question to me on this portal.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Diarrhoea

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

My 4 month old boy poop is somewhat whitish yellow/lime color since 2/3 days and its loose in nature .Previously his poop color was sometimes...

doctor1 MD

Hi My wife is now almost 38 weeks pregnant. Today she had uneasiness in stomach and had loose motions . Is this the start of labour. How and when...

doctor1 MD

i have been suffering from stomach acidity doctor prescribed me pan 40 and perinom tablets but after 4 days of prescription, im suffering from...

doctor1 MD

I was vacationing in new york and returned to california on December 1. I ate a lot of street food in New York. On my flight home, I had stomach...

doctor1 MD

Three days ago I went to the local emerg department with nausea , vomitting, dizziness , headache and strong abdominal pain . They took blood and...

doctor1 MD

Ok my son has had diarrhea and vomiting Tuesday and Wednesday just loose stool. No fever except Tuesday eveing only 100. He went to school today...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2